# SDR P5CA2016042500086

- Difficulty date: April 25, 2016
- Submitted: April 26, 2016
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 77,526 hours, 19,491 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Circuit Card
- Part number: 285T00781
- Part serial: 143
- Condition: Inoperative
- Location: Overheat Detect
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FWD EQUIPMENT OVERHEAT EICAS ; COMPLIED WITH QRH PROCEDURE. MSG EXTINGUISHED AFTER SELECTING OVERHEAD AUTO AFTER 30 MINUTES.  R & R IN EC5 CONTROL CARD IAW AMM 21-58-42.
